EconPapers    
Economics at your fingertips  
 

Convergence of Numerical Solution of Generalized Theodorsen’s Nonlinear Integral Equation

Mohamed M. S. Nasser

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

We consider a nonlinear integral equation which can be interpreted as a generalization of Theodorsen’s nonlinear integral equation. This equation arises in computing the conformal mapping between simply connected regions. We present a numerical method for solving the integral equation and prove the uniform convergence of the numerical solution to the exact solution. Numerical results are given for illustration.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/213296.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/213296.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:213296

DOI: 10.1155/2014/213296

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:213296